# SDR UIEA2016022400106

- Difficulty date: February 24, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,354 hours, 16,568 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 108495
- Condition: Failed
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.   DURING INSPECTION FOUND APU STARTER FAILED.  REPLACED APU STARTER IAW AMM 49-41-01.  OPERATIONS CHECK COMPLIED WITH.
